# SDR R61A2020111300764

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE UPPER SHEET AT FR 85-86 LT.  CENTER FUSELAGE III FLOOR STRUCTURE UPPER SHEET AT FR 85-86 LT REPLACED, IAW SRM 51-43-01.  A/C REMAINS IN CHECK.
